# SDR CAL960526

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - R1 DOOR CUTOUT, LOWER AFT CORNER CRACKED.  CRACK APPROXIMATELY 1.5 INCH LONG.  CUT OUT 1.5 INCH CRACK, FABRICATED REPAIR PARTS IAW B737 SRM 53-30-3 FIG 26.  ALODINED AND PRIMED PER SRM 51-10-2.  SEALED AND INSTALLED REPAIR IAW SRM 53-30-3 FIG 26.  SCUFF PLATE MODIFIED IAW B737 SRM 53-30-3 FIG 26.  (M)
